# SDR P5CA9801481

- Difficulty date: September 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corroded
- Location: Bs 990-1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL ONE CORROSION FOUND AT KEEL BEAM FORWARD LEFT HAND INNER CHORD, BS 990 TO 1000, BL 8L.  BLENDED AREA AND AREA REPROTECTED PER SRM 53-10-01 AND 51-10-01.
